CSpace

Browse/Search Results:  1-10 of 146 Help

Selected(0)Clear Items/Page:    Sort:
FINITE ENERGY WEAK SOLUTIONS OF 2D BOUSSINESQ EQUATIONS WITH DIFFUSIVE TEMPERATURE 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2020, 卷号: 40, 期号: 6, 页码: 3737-3765
Authors:  Luo, Tianwen;  Tao, Tao;  Zhang, Liqun
Favorite  |  View/Download:3/0  |  Submit date:2020/05/24
Finite energy weak solution  Boussinesq equation  prescribed kinetic energy  
Energy and cross-helicity conservation for the three-dimensional ideal MHD equations in a bounded domain 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 268, 期号: 8, 页码: 4079-4101
Authors:  Wang, Yi;  Zuo, Bijun
Favorite  |  View/Download:3/0  |  Submit date:2020/05/24
Global Fujita-Kato solution of 3-D inhomogeneous incompressible Navier-Stokes system 期刊论文
ADVANCES IN MATHEMATICS, 2020, 卷号: 363, 页码: 43
Authors:  Zhang, Ping
Favorite  |  View/Download:3/0  |  Submit date:2020/05/24
Inhomogeneous Navier-Stokes system  Besov space  Weak solutions  
Incompressible inhomogeneous fluids in bounded domains of R-3 with bounded density 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2020, 卷号: 278, 期号: 5, 页码: 36
Authors:  Farwig, Reinhard;  Qian, Chenyin;  Zhang, Ping
Favorite  |  View/Download:3/0  |  Submit date:2020/05/24
Incompressible inhomogeneous fluid  Bounded domain  Bounded density  Existence and uniqueness  
LARGE DEVIATION PRINCIPLES FOR FIRST-ORDER SCALAR CONSERVATION LAWS WITH STOCHASTIC FORCING 期刊论文
ANNALS OF APPLIED PROBABILITY, 2020, 卷号: 30, 期号: 1, 页码: 324-367
Authors:  Dong, Zhao;  Wu, Jiang-Lun;  Zhang, Rangrang;  Zhang, Tusheng
Favorite  |  View/Download:3/0  |  Submit date:2020/05/24
Large deviations  first-order conservation laws  weak convergence approach  kinetic solution  
Mixed Weak Galerkin Method for Heat Equation with Random Initial Condition 期刊论文
MATHEMATICAL PROBLEMS IN ENGINEERING, 2020, 卷号: 2020, 页码: 11
Authors:  Zhou, Chenguang;  Zou, Yongkui;  Chai, Shimin;  Zhang, Fengshan
Favorite  |  View/Download:3/0  |  Submit date:2020/05/24
Global weak solutions to Landau-Lifshitz equations into compact Lie algebras 期刊论文
FRONTIERS OF MATHEMATICS IN CHINA, 2019, 页码: 34
Authors:  Jia, Zonglin;  Wang, Youde
Favorite  |  View/Download:3/0  |  Submit date:2020/05/24
Landau-Lifshitz (LL) equations  Lie algebra  test functions  
A diffuse interface model and semi-implicit energy stable finite element method for two-phase magnetohydrodynamic flows 期刊论文
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2019, 卷号: 356, 页码: 435-464
Authors:  Yang, Jinjin;  Mao, Shipeng;  He, Xiaoming;  Yang, Xiaofeng;  He, Yinnian
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
Two-phase MHD flows  Diffuse interface models  Finite element method  Energy stability  Semi-implicit scheme  
Vanishing contact structure problem and convergence of the viscosity solutions 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2019, 卷号: 44, 期号: 9, 页码: 801-836
Authors:  Chen, Qinbo;  Cheng, Wei;  Ishii, Hitoshi;  Zhao, Kai
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
Hamilton-Jacobi equation  convergence  vanishing discount  vanishing contact structure  Weak KAM theory  Aubry-Mather theory  
Dynamic and asymptotic behavior of singularities of certain weak KAM solutions on the torus 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 267, 期号: 4, 页码: 2448-2470
Authors:  Cannarsa, Piermarco;  Chen, Qinbo;  Cheng, Wei
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
Hamilton-Jacobi equation  Weak KAM theory  Generalized characteristic  Singularities